# SDR AALA201708099026

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 47,760 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Missing
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING TRIM ON 2L EXIT ASSIST HANDLE. INSTALLED MISSING TRIM ON 2L DOOR ASSIST HANDLE PER AMM 52-11-11.
